Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
peachy29

Retin-A Micro & Duac making me OILY?

It is week #4 of my doryx, retin a-micro .1% and duac regimen as prescribed by my derm. Just this week, my face has been extremely oily all day. When i wash it in the morning and put the duac on, two hours later it will look like I greased my face with butter. Has this happened to anyone else?

Share this post


Link to post
Share on other sites
It is week #4 of my doryx, retin a-micro .1% and duac regimen as prescribed by my derm. Just this week, my face has been extremely oily all day. When i wash it in the morning and put the duac on, two hours later it will look like I greased my face with butter. Has this happened to anyone else?

YES!! Mine is freakishly oily too with the same drugs.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×